%0 Journal Article
	%A Changjin Xu and  Peiluan Li
	%D 2012
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 68, 2012
	%T Periodic Oscillations in a Delay Population Model
	%U https://publications.waset.org/pdf/576
	%V 68
	%X In this paper, a nonlinear delay population model is investigated. Choosing the delay as a bifurcation parameter, we demonstrate that Hopf bifurcation will occur when the delay exceeds a critical value. Global existence of bifurcating periodic solutions is established. Numerical simulations supporting the theoretical findings are included.

	%P 1181 - 1184